RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



The Bulletin of Irkutsk State University. Series Mathematics:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


The Bulletin of Irkutsk State University. Series Mathematics, 2018, Volume 25, Pages 79–92 (Mi iigum347)  

Robust controllability of non-stationary differential-algebraic equations

P. S. Petrenko

Matrosov Institute for System Dynamics and Control Theory SB RAS, Irkutsk, Russian Federation

Abstract: We consider linear time-varying system of first order ordinary differential equations with identically degenerate matrix of the derivative of the unknown function. Such systems are called differential-algebraic equations (DAE). The unsolvability measure with respect to the derivatives for some DAE is an integer that is called the index of the DAE. The analysis is carried out under the assumption of the existence of a structural form with separated differential and algebraic subsystems. This structural form is equivalent to the initial system in the sense of solution, and the operator which transformes the DAE into the structural form possesses the left inverse operator. The finding of the structural form is constructive and do not use a change of variables. In addition the problem of consistency of the initial data is solved automatically. The approach uses the concept of $r$-derivative array equations, where $r$ is the unsolvability index of the DAE. The existence of a nonsingular minor of order $n(r + 1)$ in the matrix describing derivative array equations is a necessary and sufficient condition for the existence of this structural form ($n$ is the dimension of DAE system). We investigate robust controllability of non-stationary DAE with perturbations given by matrix norms (unstructured uncertainty), which are present in matrices with the unknown function and control function. The problem of the robust controllability is to find the conditions under which the perturbed system will remain completely or $R$-controllable on some interval in the presence of this property of the initial DAE system. It is constructed a structural form for the perturbed DAE system and based on it's analysis sufficient conditions for robust complete and $R$-controllability of the DAE of the indeces $1$ and $2$ are obtained.

Keywords: differential-algebraic equations, descriptor systems, perturbed systems, robust controllability.

DOI: https://doi.org/10.26516/1997-7670.2018.25.79

Full text: PDF file (376 kB)
References: PDF file   HTML file

Bibliographic databases:

UDC: 517.922, 517.977.1, 517.926.4
MSC: 34A09, 93B05, 93B35
Received: 10.08.2018

Citation: P. S. Petrenko, “Robust controllability of non-stationary differential-algebraic equations”, The Bulletin of Irkutsk State University. Series Mathematics, 25 (2018), 79–92

Citation in format AMSBIB
\Bibitem{Pet18}
\by P.~S.~Petrenko
\paper Robust controllability of non-stationary differential-algebraic equations
\jour The Bulletin of Irkutsk State University. Series Mathematics
\yr 2018
\vol 25
\pages 79--92
\mathnet{http://mi.mathnet.ru/iigum347}
\crossref{https://doi.org/10.26516/1997-7670.2018.25.79}


Linking options:
  • http://mi.mathnet.ru/eng/iigum347
  • http://mi.mathnet.ru/eng/iigum/v25/p79

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:82
    Full text:18
    References:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020